# SDR CA971219037

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600LA90069
- Condition: Failed
- Location: Rt Mlg
- Component: Loral, 50060284
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) TOWER REPORTED TO PILOT THAT SPARKS WERE SEEN COMING FROM RIGHT HAND MAIN GEAR.  RIGHT OUTBOARD MAIN WHEEL INNER BEARING WAS DESTROYED ALLOWING WHEEL TO WOBBLE ON AXLE CAUSING DAMAGE TO WHEEL ASSY AND BRAKE ASSY.  IT HAD BEEN 60 HOURS SINCE LAST SERVICE.
